# SDR EXDA972AA031009

- Difficulty date: March 8, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N972AA
- Make and model: Stbros SD360300
- Aircraft serial: SH3754
- Aircraft time: 16,792 hours, 18,865 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 200958001
- Part serial: NSN
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 16,792 hours, 18,865 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHILE ON SHORT FINAL TO LAND AT AEX THE LANDING GEAR WARNING HORN SOUNDED WHEN THE FLAP LEVER WAS MOVED FROM 15 TO 30 DEGREES.  ALL THREE LANDING GEAR INDICATOR LIGHTS WERE GREEN, BUT I ELECTED TO GO AROUND TO INVESTIGATE THE PROBLEM.  THE GEAR WAS BROUGHT UP DURING THE GO-AROUND.  WHEN THE GEAR WAS SELECTED DOWN AGAIN THE NOSE GEAR INDICATOR LIGHT WAS RED AND THE TWO MAIN GEAR INDICATOR LIGHTS WERE GREEN.  ATC VECTORED N972AA AWAY FROM THE AIRPORT.  ALL CHECKLISTS WERE COMPLETED SUCCESSFULLY AND THE GEAR WAS CYCLED A TOTAL OF FOUR TIMES.  NOSE GEAR INDICATOR LIGHT REMAINED RED.  THE FLIGHT CREW DECLARED AN EMERGENCY WHILE RETURNING TO AEX FOR A VISUAL APPROACH.  WHEN THE NOSE WHEEL TOUCHED THE RUNWAY THE INDICATOR LIGHT TURNED GREEN AND N972AA TAXIED NORMALLY ON THE WAY TO THE RAMP.  AFTER SHUTDOWN THE FLIGHT CREW VISUALLY INSPECTED THE NOSE GEAR AND DETERMINED IT WAS DOWN AND LOCKED.  THE FLIGHT CREW WROTE UP MEL 32-3 CAT C, AND N972AA WAS FLOWN TO DTO WITHOUT INCIDENT.  EXDA'S MECHANIC VISUALLY INSPECTED THE NOSE LANDING GEAR AND FOUND THE DOWNLOCK SWITCH P/N 200958001, S/N NSN WAS OUT OF ADJUSTMENT CAUSING THE GEAR INDICATION LIGHT TO TURN RED.  THE DOWNLOCK SWITCH WAS ADJUSTED PROPERLY AFTER INSPECTING THE LANDING GEAR SYSTEM IN ACCORDANCE WITH THE SD3-60 MAINTENANCE MANUAL, CHAPTER 32.  NO DEFECTS NOTED.  OPERATIONAL CHECK GOOD.
